# SDR ASOA2015112514201

- Difficulty date: November 25, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PANEL 221ELW IS CRACKED.  REPLACED THE DAMAGED FLIGHT DECK PANEL WITH SERVICABLE PANEL, PN 601R41255-5, REFER TO M-212 FOR INSTALLATION. DRILLED FASTENER HOLES INTO SERVICABLE, PN 601R41255-5, BY ALIGNING THE SERVICABLE PART WITH THE ORIGINAL PART & MAKING ORIGINAL FASTENER HOLES THEN DRILLED THROUGH UNTIL FASTENER HOLES WERE COMPLETE, 7 EA.
